# SDR ASAA2025051258031

- Difficulty date: May 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 34,165 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD LIGHT COVER MISSING NEAR ROW 18. GROUNDED - YES. (RESOLVED ON W/O: 2052972 TASKCARD: N/R-00001 ) INSTALLED NEW EMERGENCY LIGHT LENS COVER NEAR ROW 18 IAW AMM 33-51-03 OPS CK GOOD NO DEFECTS NOTED PLACARDS REMOVED THIS ACTION CLEARS MEL 33-15D SEAMC ASHRAF NOTIFIED.
